# SDR UPS04M42247

- Difficulty date: February 17, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STABILIZER RT NR 25 BARREL NUT HOLE FOUND CORROSION ON BOTTOM , SIDEWALL AND BEARING SURFACE.  CORR AT BOTTOM OF NR 25 RT HOLE REMOVED PER SRM51-21-01 VOL II REV 3 4, MATERIAL REMOVED 0.044 INCH WITHIN LIMITS PER EO MD11-5510-19409D.  BARREL NUT HOLE REPAIRED PER EN1043-04.  BUSHING FABRICATED AND INSTALLED PER EO MD11-5510-19409D. (REF UPS ENGINEERING FILE NR MD11-55-20012)
